Numerische Mathematik

, Volume 89, Issue 1, pp 99–134 | Cite as

Lagrangian systems of conservation laws

  • Bruno Després
Original article


We study the mathematical structure of 1D systems of conservation laws written in the Lagrange variable. Modifying the symmetrization proof of systems of conservation laws with three hypothesis, we prove that these models have a canonical formalism. These hypothesis are i) the entropy flux is zero, ii) Galilean invariance, iii) reversibility for smooth solutions. Then we study a family of numerical schemes for the solution of these systems. We prove that they are entropy consistent. We also prove from general considerations the symmetry of the spectrum of the Jacobian matrix.


Entropy Numerical Scheme Jacobian Matrix Canonical Formalism Smooth Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Bruno Després
    • 1
  1. 1.Commissariat à l'Energie Atomique, BP 12, 91 680 Bruyères le Chatel, France; e-mail: FR

Personalised recommendations